# SDR RAIA00805007

- Difficulty date: May 5, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 17,399 hours, 15,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 8018 - STL - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR TO THE AFFECTED LIGHT.  SYSTEM OPS CHECKED GOOD.
